Could my sleep problems be caused by Singulair?

I started taking singulair about two months ago and as the weeks have gone by my asthma has been better controlled but I am lacking in energy, have aches and pains and have a very fast heartbeat every night. I would love to stay on singulair for the asthma benefits but wondered if anyone else has experienced the rapid heartbeat and general wakefulness at night? I use seretide, an anti histamine, plus numerous meds for other conditions. The only recent change has been the singulair.

Our house has a lot of black mould which I am allergic to and if I try to clean it off the walls I seem to be a lot worse. The building work next door is quiet for now so I have fewer allergens coming from there. As a result of the cleaner air I am planning on giving the singulair a miss for a couple of nights to see if it helps.

I hope someone can shed some light on this problem.


5 Replies

  • HI JA,

    singulair caused me a problem at night for a bit and so did seretide.

    Just had lots of weard dreams and woke up feeling not slept well.

    Soon settled down

    Happy New Year love Glynis xxx

  • im having a few problems too it makes it really hard for me too sleep its quite annyonig :/

  • I was having trouble sleeping with seretide so I started taking it at 7pm rather than before bed. Seems to work as I get all the annoying side effects before I go to bed.

  • The asthma nurse at my GPs advised me not to take the singulair too close to going to bed. I'm taking it about 2 hours before. I can't remember why though, which isn't particularly useful!

  • I used to take my singulair straight before bed and couldn't sleep for a few hours, so like others here I take it about 7pm and I find by midnight I go to sleep OK.

You may also like...